Home About us Editorial board Ahead of print Current issue Archives Instructions Submit article Search Subscribe Contacts Login
  • Users Online: 518
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2016  |  Volume : 3  |  Issue : 1  |  Page : 40-42

Bleomycin-induced flagellate hyperpigmentation: A case report with review of literature


1 Department of Dermatology, Medical College and Hospital, Kolkata, West Bengal, India
2 Department of Dermatology, KPC Medical College and Hospital, Kolkata, West Bengal, India

Correspondence Address:
Dr. Anupam Das
Building - “Prerana,” 19, Phoolbagan, Kolkata - 700 086, West Bengal
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2349-5847.184260

Rights and Permissions

Bleomycin is a commonly used chemotherapeutic agent for lymphomas, germ cell tumors, and malignant pleural effusions. Although the pulmonary toxicity of bleomycin is well reported; the cutaneous side effects are relatively uncommon, ranging from generalized hyperpigmentation, sclerodermoid changes, erythema multiforme, and gangrene to flagellate dermatosis. Here, we report a characteristic but relatively rare side effect of flagellate dermatitis, which developed secondary to bleomycin in a 28-year-old gentleman suffering from Hodgkin's lymphoma after two cycles of treatment with adriamycin, bleomycin, vinblastine, dacarbazine regimen.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2228    
    Printed118    
    Emailed0    
    PDF Downloaded137    
    Comments [Add]    

Recommend this journal